# SDR AALA20110502TUL09

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,736 hours, 21,250 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL  (REPEAT ITEM) CREW REPORTED DURING FUNCTIONAL CHECK FLIGHT RIGHT ENGINE FAILED TO RESTART (SINGLE ENGINE TIME 23 MIN).  NO FUEL WAS DISPLAYED WITH FUEL CONTROL SWITCH IN RUN POSITION. EICAS DISPLAYED RIGHT ENGINE FUEL VALVE. EMERGENCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HIGH PRESSURE FUEL PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
